# SDR CALA2023040401025

- Difficulty date: April 4, 2023
- Submitted: April 5, 2023
- Operation: Air carrier
- Aircraft: N458UA
- Make and model: Airbus A320-232
- Aircraft serial: 1163
- Aircraft time: 70,529 hours, 30,248 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: D5348008225300
- Condition: Cracked
- Location: Fr68 Rh Stgr22
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING EA 5341-01231 REV B OP 001 (AIRBUS SB A320-53-1491 REV 00), CRACKS WERE FOUND AT FR68 RH STGR 22 WEB HORIZONTAL FLANGE RADIUS. SOLUTION WITH INSPECTION REQUIREMENTS.  ACCOMPLISH A PERMANENT OR BEFORE 31-SEPT-2023. EXPECTED TO BECOME A PERMANENT SOLUTION WITH INSPECTION LATEST REVISION OF EC/RA 5341-01383 ON OR BEFORE 31-SEPT-2023." REPAIR PER PART 3 OF THE LATEST REVISION OF EC/RA 5341-01383 ON REQUIREMENTS. ACCOMPLISH A PERMANENT REPAIR PER PART 3 OF THE PT 1 OF EC/RA 5341-01383 REV- RH FR68 AT STGR 22 INNER CAP AND WEB HORIZONTAL FLANGE WAS ACCOMPLISHED INTERIM REPAIR OF THE ?RH FR68 AT STGR 22 INNER CAP REPAIRED AT BFM.  REPAIR IS EXPECTED TO BECOME A PERMANENT AND WEB HORIZONTAL FLANGE WAS REPAIRED AT BFM. REPAIR IS ADD EMP:V933870 ADD EMP:V933870 DIP 53-DIP STATE THAT "INTERIM REPAIR" WAS ACP''D PER PART 1 OF ECRA 5341-01383. INSPECTIONS ACCOMPLISHED ON STENGINEERING NRC 53055 INSPECTION ACCOMPLISHED ON STENGINEERING NRC 53055
